# SDR AALA20111026JFK01

- Difficulty date: October 25, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 39,556 hours, 4,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Capsule
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY CLOSET LEFT SIDEWALL EMERGENCY LIGHT CAPSULE BROKEN.  REPLACED BROKEN CAPSULE.
